# SDR AALA202405247955

- Difficulty date: May 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 79,523 hours, 32,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT MULTIPLE BULBS IN MULTIPLE CABIN EXIT SIGNS APPEAR TO BE BURNED OUT. REQUEST INSPECTION AND RE-LAMP AS REQUIRED. RELAMPED MULTIPLE INOPERATIVE EXIT SIGN BULBS AS REQUIRED, CHECKS GOOD.
